Translator Disclaimer
March 2009 Local boundedness of minimizers of integral functionals with $(p,q)$--growth on metric spaces
Outi Elina Maasalo, Bianca Stroffolini, Anna Verde
Funct. Approx. Comment. Math. 40(1): 127-138 (March 2009). DOI: 10.7169/facm/1238418803

Abstract

We study local boundedness of the local minimizers of functionals with $(p,q)$-growth on metric measure spaces equipped with a doubling measure and supporting a weak Poincar\'e inequality. The metric space is not required to be complete.

Citation

Download Citation

Outi Elina Maasalo. Bianca Stroffolini. Anna Verde. "Local boundedness of minimizers of integral functionals with $(p,q)$--growth on metric spaces." Funct. Approx. Comment. Math. 40 (1) 127 - 138, March 2009. https://doi.org/10.7169/facm/1238418803

Information

Published: March 2009
First available in Project Euclid: 30 March 2009

zbMATH: 1178.30062
MathSciNet: MR2527634
Digital Object Identifier: 10.7169/facm/1238418803

Subjects:
Primary: 31A05
Secondary: 30C60, 35J25, 53A10

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.40 • No. 1 • March 2009
Back to Top